Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 47, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 3, 2007, 5:54 PM EDT for Paulding County, Georgia. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 5:54 PM EDT (21:54 UTC)
- Expired
- Apr 3, 2007, 6:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Paulding County, GA
The radar
The Atlanta radar (KFFC), 76 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 5:55 PM EDT | HAIL 0.75 | 8 N Dallas, GA | |
| Apr 3, 6:15 PM EDT | HAIL 1 | Dallas, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 3:15 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 194 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 032154
SVRFFC
GAC223-032230-
/O.NEW.KFFC.SV.W.0047.070403T2154Z-070403T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT TUE APR 3 2007
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN PAULDING COUNTY IN NORTHWEST GEORGIA
* UNTIL 630 PM EDT
* AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 10 NORTHWEST OF
DALLAS...MOVING EAST SOUTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
HOPE.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3395 8498 3398 8500 3401 8500 3409 8498
3409 8496 3408 8490 3409 8475 3408 8474
3385 8472 3385 8472 3391 8488
$$1 follow-up statement
000
WWUS52 KFFC 032211
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT TUE APR 3 2007
GAC223-032230-
/O.CON.KFFC.SV.W.0047.000000T0000Z-070403T2230Z/
PAULDING GA-
611 PM EDT TUE APR 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHERN PAULDING COUNTY...
AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR NEW
HOPE...MOVING SOUTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DALLAS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3395 8498 3398 8500 3401 8500 3409 8498
3409 8496 3408 8490 3409 8475 3408 8474
3385 8472 3385 8472 3391 8488
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 4:13 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Apr 3, 4:13 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 413 PM EDT TUE APR 3 2007 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... CURRENT RADAR AND SATELLITE LOOPS SHOW SOME SCATTERED STORMS BEGINNING TO POP UP ACROSS NE AL MOVING INTO NW GA. THERE IS QUITE A BIT OF LIGHTNING AND SOME HAIL WITH THESE STORMS SO WILL HAVE TO MONITOR THESE CLOSELY FOR SEVERE POTENTIAL OVER THE NEXT FEW HOURS. NW GA IS ALSO IN A SEVERE THUNDERSTORM WATCH WITH THE MAIN THREAT BEING HAIL THROUGH 02Z. THESE STORMS ARE ASSOCIATED WITH A WEAK IMPULSE AND VORT MAX ALONG THE AL/GA BORDER. THE MODELS SHOW THIS IMPULSE WEAKENING AND MOVING SOUTH THROUGH OUR CWA THROUGH 06Z WED. SHORT TERM MODELS ARE IN PRETTY GOOD AGREEMENT WITH EACH OTHER SHOWING A FEW WEAK IMPULSES MOVING THROUGH ZONAL FLOW ACROSS SOUTHEAST TODAY WITH INSTABILITY INDICES RATHER GOOD FOR THIS TIME OF YEAR. CAPES EXPECTED IN THE 1000 TO 1500 RANGE WITH LIFTED INDICES IN THE -3 TO -5 RANGE THROUGH 00Z. AFTER 00Z THE MODELS SHOW THE INSTABILITY REALLY TAPERING OFF JUST BEFORE THE COLD FRONT MOVES INTO N GA. THE FRONT WILL PUSH INTO N GA LATE TONIGHT (BETWEEN 06Z-12Z) AS THE PARENT LOW DEEPENS OVER THE GREAT LAKES REGION. THIS IS A VERY FAST MOVING COLD FRONT AND WILL MOVE COMPLETELY THROUGH OUR CWA BY 18Z WED. THE BIG THING WITH THIS FRONTAL PASSAGE IN THE COLD AIR MASS IT WILL BRING DOWN INTO OUR AREA WITH IT. MODELS SHOWING GOOD COLD AIR ADVECTION AND THICKNESS VALUES INDICATING HIGH TEMPERATURE WILL OCCUR TOMORROW MORNING WITH TEMPERATURES FALLING THROUGHOUT THE AFTERNOON. DRY NORTHWEST FLOW ALOFT AND BROAD SURFACE HIGH PRESSURE BUILDING SOUTHWARD WILL BRING COOLER TEMPERATURES AND CLEARING SKIES WEDNESDAY NIGHT INTO THURSDAY. LOOKING FOR LOW TEMPS THU MORNING IN THE 30S AND 40S AND THEN MOSTLY IN THE 30S FRI MORNING. .LONG TERM /FRIDAY THROUGH TUESDAY/... EXTENDED MODELS SHOW THE MAIN LOW CENTER OVER THE GREAT LAKES REGION NOW...DEEPENING AND MOVING INTO SOUTHERN CANADA STAYING FAIRLY STATIONARY THROUGH SATURDAY. WITH THIS PATTERN SETTING UP IT WILL PUT GA IN MOSTLY NORTHERLY FLOW THROUGH THE WEEKEND WHICH WILL HELP TO REINFORCE THE COLD AIRMASS. THERE WILL BE SEVERAL WEAK IMPULSES THAT ROTATE AROUND THE MAIN LOW CENTER THROUGH THE END OF THE WEEK BUT LOOKS LIKE ONLY LIMITED MOISTURE AVAILABLE AT THAT TIME WITH MAIN IMPACT AN INCREASE IN MID AND UPPER LAYER CLOUDS. WILL NEED TO CONTINUE TO MONITOR TEMPERATURES FRI AND SAT NIGHT AS COULD APPROACH FREEZING PARTICULARLY ACROSS THE NORTH GA MOUNTAINS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 77 40 67 34 / 40 20 5 0 0 ATLANTA 59 70 41 62 35 / 40 10 5 0 0 BLAIRSVILLE 57 69 34 58 29 / 70 10 10 0 10 CARTERSVILLE 57 70 36 61 33 / 60 10 5 0 5 COLUMBUS 61 79 46 67 41 / 30 20 5 0 0 GAINESVILLE 57 70 40 62 34 / 50 10 10 0 10 MACON 60 79 44 69 38 / 30 20 5 0 0 ROME 59 69 37 63 33 / 70 10 10 0 10 PEACHTREE CITY 58 72 40 62 29 / 40 10 0 0 0 VIDALIA 64 80 47 70 43 / 20 20 5 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01/39
Hazardous weather outlook, Apr 3, 11:22 AM EDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1122 AM EDT TUE APR 3 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1122 AM EDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS EXTREME NORTHWEST GEORGIA LATE THIS AFTERNOON AND EVENING. .SYNOPSIS... A WARM MOIST AIRMASS WILL REMAIN IN PLACE ACROSS GEORGIA TODAY AND TONIGHT. A STRONG COLD FRONT WILL APPROACH GEORGIA FROM THE WEST TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LARGE HAIL AND CLOUD TO GROUND LIGHTNING. .DISCUSSION... A STRONG COLD FRONT OVER THE MID SECTION OF THE COUNTRY WILL APPROACH GEORGIA TONIGHT. THE ATMOSPHERE AHEAD OF THE FRONT WILL DESTABILIZE...ESPECIALLY THIS AFTERNOON AND EVENING. CAPE VALUES WILL RISE TO NEAR 1200 AND LIFTED INDEX VALUES WILL DROP TO -1 TO -4 ACROSS EXTREME NORTHWEST GEORGIA THIS AFTERNOON AND EVENING. WHILE THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL GEORGIA LATER THIS AFTERNOON AND TONIGHT...THE STRONGEST STORMS...WHICH COULD REACH SEVERE LEVELS...WILL BE MAINLY WEST OF A LINE FROM ROME TO CHATSWORTH...WITH THE BEST CHANCE BETWEEN THE HOURS OF 3 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY. OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED FOR THE REST OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION ACROSS...MAINLY ACROSS NORTHWEST GEORGIA.
In the hours before
Special weather statement, Apr 3, 5:07 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 507 PM EDT TUE APR 3 2007 GAZ003>005-032130- 507 PM EDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN WHITFIELD...CATOOSA AND MURRAY COUNTIES UNTIL 530 PM EDT... AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER VARNELL...MOVING NORTHEAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS WHITFIELD...CATOOSA AND MURRAY COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE KEITH...VARNELL...TUNNEL HILL...COHUTTA...SUMAC...TENNGA...GREGORY AND CISCO. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Apr 3, 5:18 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL CAVE SPRING 34.11N 85.33W
04/03/2007 E0.88 INCH FLOYD GA EMERGENCY MNGR
DIME TO NICKEL SIZE HAIL REPORTED IN CAVE SPRINGS.
0510 PM HAIL 5 N CAVE SPRING 34.18N 85.33W
04/03/2007 E1.75 INCH FLOYD GA EMERGENCY MNGR
GOLF BALL SIZE HAIL BREAKING CAR WINDOWS ALONG HIGHWAY
100.
&&
MGRIESINLocal storm report, Apr 3, 5:22 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 4 S CAVE SPRING 34.05N 85.33W
04/03/2007 E0.75 INCH POLK GA LAW ENFORCEMENT
STATE TROOPER REPORTED PENNY SIZE HAIL ALONG HIGHWAY 100.
&&
MGRIESINSpecial weather statement, Apr 3, 5:31 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 531 PM EDT TUE APR 3 2007 GAZ002-011-032200- 531 PM EDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN CHATTOOGA AND SOUTHERN WALKER COUNTIES UNTIL 600 PM EDT... AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM CEDAR GROVE TO CHATTOOGAVILLE...MOVING EAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS PORTIONS OF CHATTOOGA AND WALKER COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHATTOOGAVILLE...MENLO...LYERLY...HOLLAND...CEDAR GROVE...BERRYTON...SUBLIGNA...DAVIS CROSSROADS...JAMES H. FLOYD STATE PARK...SUMMERVILLE...TIDINGS...LINWOOD...LA FAYETTE AND NOBLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS CHATTOOGA AND WALKER COUNTIES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 3, 5:34 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 534 PM EDT TUE APR 3 2007 GAZ006-007-032215- 534 PM EDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN GILMER AND FANNIN COUNTIES UNTIL 615 PM EDT... AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NORTHWEST OF ELLIJAY...MOVING EAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS GILMER AND FANNIN COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ELLIJAY...EAST ELLIJAY...CHERRY LOG...BLUE RIDGE...PISGAH...MARGRET...HURST...DIAL AND MORGANTON. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Apr 3, 5:44 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 4 S BALL GROUND 34.28N 84.38W
04/03/2007 E1.00 INCH CHEROKEE GA TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL REPORTED.
0535 PM HAIL 7 SE BALL GROUND 34.27N 84.29W
04/03/2007 E0.88 INCH CHEROKEE GA PUBLIC
NICKEL SIZE HAIL REPORTED NEAR THE INTERSECTION OF
HIGHWAYS 369 AND 372.
&&
MGRIESINThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 37 min |
| Apr 3, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 42 min |
| Apr 3, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 35 min |
| Apr 3, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 43 min |
| Apr 3, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 28 min |
| Apr 3, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 32 min |
| Apr 3, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Fulton | 34 min |
| Apr 3, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Whitfield | 30 min |
| Apr 3, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 36 min |
| Apr 3, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Paulding, Polk | 36 min |
| Apr 3, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Dawson | 33 min |
| Apr 3, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 50 min |
| Apr 3, 5:57 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 33 min |
| Apr 3, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 44 min |
| Apr 3, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 28 min |
| Apr 3, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 31 min |
| Apr 3, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 36 min |
| Apr 3, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 36 min |
| Apr 3, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 37 min |
| Apr 3, 7:20 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.